# SDR AALA20180204002

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,400 hours, 8,117 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT HAD AFT CARGO FIRE INDICATION, BLEW THE FIRE BOTTLES THEN CALLED DISPATCH AND ADVISED THEY WERE DIVERTING TO BDA. EMERGENCY DECLARED, FLIGHT LANDED OVERWEIGHT AND WITHOUT INCIDENT. REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR PER AMM 26-16-04.
